Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 170, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 7, 2018, 9:26 PM EDT for Forsyth County, Guilford County, North Carolina. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2018, 9:26 PM EDT (01:26 UTC)
- Expired
- Aug 7, 2018, 10:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Forsyth County, NC, Guilford County, NC
The radar
The Roanoke radar (KFCX), 96 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 9:26 PM EDT | TSTM WND DMG | 4 Wnw Pfafftown, NC | TREE DOWN ON REYNOLDA RD AND BETHANIA RD. |
| Aug 7, 9:43 PM EDT | TSTM WND DMG | 3 Wnw Mcleansville, NC | TREE DOWN ON RANKIN MILL RD AND HINES CHAPEL RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1000 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
945
WUUS52 KRAH 080126
SVRRAH
NCC067-081-080230-
/O.NEW.KRAH.SV.W.0170.180808T0126Z-180808T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
926 PM EDT TUE AUG 7 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Forsyth County in central North Carolina...
Northern Guilford County in central North Carolina...
* Until 1030 PM EDT
* At 925 PM EDT, a severe thunderstorm was located near Germanton
and Rural Hall, or 8 miles southwest of Walnut Cove, moving east
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees.
* Locations impacted include...
Greensboro, Winston-Salem, Kernersville, McLeansville, Summerfield,
Gibsonville, Stokesdale, Walkertown, Rural Hall and Pfafftown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a sturdy structure until the storm has passed.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3624 7953 3604 7954 3605 8008 3615 8044
3621 8045 3622 8043 3626 8045
TIME...MOT...LOC 0125Z 265DEG 35KT 3622 8026
HAIL...<.75IN
WIND...60MPH
$$
Badgett3 follow-up statements
123
WWUS52 KRAH 080201
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1001 PM EDT TUE AUG 7 2018
NCC067-080209-
/O.CAN.KRAH.SV.W.0170.000000T0000Z-180808T0230Z/
Forsyth NC-
1001 PM EDT TUE AUG 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR FORSYTH COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
LAT...LON 3604 7954 3605 8004 3612 8004 3620 7953
TIME...MOT...LOC 0159Z 266DEG 30KT 3610 7962
$$
NCC081-080230-
/O.CON.KRAH.SV.W.0170.000000T0000Z-180808T0230Z/
Guilford NC-
1001 PM EDT TUE AUG 7 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR CENTRAL and eastern GUILFORD COUNTY...
At 959 PM EDT, a severe thunderstorm was located over McLeansville,
or 9 miles west of Burlington, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Greensboro, McLeansville, Gibsonville, Lake Jeanette Marina and Lake
Guilford Mackintosh Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3604 7954 3605 8004 3612 8004 3620 7953
TIME...MOT...LOC 0159Z 266DEG 30KT 3610 7962
HAIL...<.75IN
WIND...60MPH
$$
PWB767 WWUS52 KRAH 080214 SVSRAH Severe Weather Statement National Weather Service Raleigh NC 1014 PM EDT TUE AUG 7 2018 NCC081-080230- /O.CON.KRAH.SV.W.0170.000000T0000Z-180808T0230Z/ Guilford NC- 1014 PM EDT TUE AUG 7 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR EASTERN GUILFORD COUNTY... At 1012 PM EDT, a severe thunderstorm was located 6 miles northeast of Pleasant Garden, moving east at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees. Locations impacted include... McLeansville, Gibsonville and Lake Guilford Mackintosh Marina. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a sturdy structure until the storm has passed. && LAT...LON 3604 7970 3613 7962 3620 7954 3604 7954 TIME...MOT...LOC 0212Z 265DEG 35KT 3611 7945 HAIL...<.75IN WIND...60MPH $$ PWB
938
WWUS52 KRAH 080224
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1024 PM EDT TUE AUG 7 2018
NCC081-080233-
/O.EXP.KRAH.SV.W.0170.000000T0000Z-180808T0230Z/
Guilford NC-
1024 PM EDT TUE AUG 7 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GUILFORD COUNTY
WILL EXPIRE AT 1030 PM EDT...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning will be allowed
to expire. The warning for far southeastern Guilford county
continues in effect around Pleasant Garden.
LAT...LON 3604 7970 3613 7962 3620 7954 3604 7954
TIME...MOT...LOC 0223Z 265DEG 35KT 3612 7933
$$
PWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:18 PM EDT, 8 minutes earlier.
Area forecast discussion, Aug 7, 9:18 PM EDT, 8 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 918 PM EDT Tue Aug 7 2018 .SYNOPSIS... A surface trough will linger across central NC until a weak cold front approaches from the west late Thursday. && .NEAR TERM /THROUGH TONIGHT/... As of 918 PM Tuesday... Thunderstorms have been driven by outflows from earlier storms moving SE across the northern Piedmont. MLCapes, even at 900 PM local time ranged in the 1500 J/KG to 2000 J/KG along the intersection of the surface trough and outflow boundary. This boundary extended from SW to NE across the Piedmont, moving very slowly SE. There is developing CINH over the SW and W Piedmont and Foothills where the nighttime cooling stabilization has begun. Interestingly, the IR satellite data indicated a rapid expansion of 68-70 below zero (very cold cloud tops) over Yadkin/Surry/Stokes Counties and over Vance County recently. We should have an additional hour or two of marginally severe thunderstorms before they weaken just before midnight or so. Some additional development is possible, especially in the Triad region as there was still some surface moisture convergence of high PW's in the 1.7 to 1.8 range directed into the surface trough and outflows. Only isolated storms expected around Laurinburg and Raeford through midnight, otherwise a minimum of POP in the south and east. Partly cloudy in general expected overnight with lows in the 70s. && .SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/... As of 310 PM Tuesday... Copy and paste today's forecast in for Wednesday. The piedmont trough will remain in place over the area. Primarily diurnal convection with coverage similar to today, mainly along differential heating boundaries. Pwats in the 1.5-2.0 range will also persist. The upper level trough will start to push the ridge south late Wednesday into Wednesday night, with increasing warm, moist advection into central NC. With the majority of convection holding off until later in the evening, expect highs to reach the low to mid 90s, resulting in heat indices in the 100-103 range along and east of I-85. Overnight lows also similar to to night, low to mid 70s. && .LONG TERM /THURSDAY THROUGH TUESDAY/... As of 215 PM TUESDAY... Longer range forecast remains on track with a steady rise in diurnal convection coverage, along with a gradual decrease in daytime heating potential through the period. A surface lee-side trough will remain across the area through the end of the workweek before finally becoming washed out by a shortwave likely to stall a front across region by Friday morning. In the upper-levels, an amplifying trough over the Great Lakes and Northeast will become more prominent late in the period before transitioning into more of a cutoff upper low early next work-week. Most of Thursday looks to be relatively dry ahead of the front which is likely to enter and stall across central NC primarily after sunset. Can't rule out an airmass thunderstorm and/or pre-frontal trough-initiated storm, but signals remain relatively sparse thanks to an utter lack of forcing. Some residual showers/storms will likely spill east of the Appalachians with the front after sunset, absorbing what's left of the instability before dying out near the Triangle overnight Thursday/pre-dawn Friday. Southerly/southwesterly flow becomes better established over the weekend, giving the potential for more widespread shower/storm development, especially in the Saturday through Monday time frame. Guidance suggests drier air moving into the region on Tuesday. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... As of 830 PM Tuesday... 24 Hour TAF Period: Expect mostly VFR conditions through the TAF period with short wave ridging over the area helping to limit the usual afternoon/evening tstm activity over central NC through the 24 hour TAF period. However, lingering isolated to scattered showers and storms may affect KRDU and possibly KINT/KGSO through around 04Z or so this evening. Isolated to scattered late day/evening showers and storms will again be possible Wednesday as well, with the best chance across the far NW Piedmont. Otherwise, outside of possibly some patchy sub-VFR visbys at KRWI, VFR conditions are expected. Outlook: A typical summer pattern is expected, featuring mainly afternoon/evening showers and tstms each day with patchy morning fog possible, mainly where showers/tstms occurred the day before. Right now it appears that the coverage of shower/tstm activity will increase over the weekend, with perhaps a more prolonged period of sub-VFR conditions possible then. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...PWB/CBL NEAR TERM...Badgett/KC SHORT TERM...KC LONG TERM...JJM/Franklin AVIATION...BSD/NP
Hazardous weather outlook, Aug 7, 3:14 AM EDT, 18 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 314 AM EDT Tue Aug 7 2018 NCZ007>011-021>028-038>043-073>078-083>086-088-089-080715- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 314 AM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 7, 6:19 PM EDT, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
619 PM EDT TUE AUG 7 2018
NCZ083-072300-
Anson NC-
619 PM EDT TUE AUG 7 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ANSON COUNTY UNTIL
700 PM EDT...
At 618 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chesterfield, or 10 miles south of Wadesboro, moving east at 10 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Lilesville, Morven, McFarlan and Blewett Falls Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3481 8015 3489 8019 3500 7990 3497 7986
3495 7987 3491 7985 3488 7987 3486 7988
3486 7990 3482 7991 3481 7992
TIME...MOT...LOC 2218Z 249DEG 8KT 3481 8007
77Special weather statement, Aug 7, 6:48 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
648 PM EDT TUE AUG 7 2018
NCZ022-023-072345-
Guilford NC-Alamance NC-
648 PM EDT TUE AUG 7 2018
...A LINE OF THUNDERSTORMS WILL AFFECT CENTRAL GUILFORD AND
CENTRAL ALAMANCE COUNTIES UNTIL 745 PM EDT...
At 645 PM EDT, a line of thunderstorms extended from near PTI
Airport east to Gibsonville and Burlington, moving southeast at 15
mph.
Frequent lightning will be possible with this storm.
Wind gusts up to 40 mph will be possible with this storm.
Brief heavy rain for 20 to 30 minutes will occur, possibly producing
minor flooding in urban areas.
Locations impacted include...
Greensboro, High Point, Burlington, Graham, Mebane, McLeansville,
Elon College, Gibsonville, Pleasant Garden and Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle.
&&
LAT...LON 3624 7926 3591 7926 3587 7925 3584 7928
3584 7954 3590 7955 3591 7991 3601 8002
3625 7936
TIME...MOT...LOC 2245Z 314DEG 14KT 3603 7988
PWBLocal storm report, Aug 7, 8:07 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
807 PM EDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG 1 S ALAMANCE 36.02N 79.49W
08/07/2018 ALAMANCE NC 911 CALL CENTER
MULTIPLE TREES REPORTED DOWN IN ALAMANCE
COUNTY, SOUTH OF I-40 AND 85.
&&
JFDSpecial weather statement, Aug 7, 8:16 PM EDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Raleigh NC 816 PM EDT TUE AUG 7 2018 NCZ039-080100- Randolph NC- 816 PM EDT TUE AUG 7 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RANDOLPH COUNTY UNTIL 900 PM EDT... At 816 PM EDT, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Thomasville, or 11 miles west of Asheboro, moving east at 10 mph. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain and minor flooding and deadly cloud to ground lightning will also be possible with this storm. Locations impacted include... Asheboro, Randleman, North Carolina Zoo and Randleman Regional Reservior Marina. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 50 mph are capable of knocking down small or weakened trees and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3582 8005 3590 7976 3564 7974 3570 8006 TIME...MOT...LOC 0016Z 266DEG 9KT 3577 8001 77
Local storm report, Aug 7, 8:21 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
821 PM EDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 1 NE HILLSBOROUGH 36.08N 79.08W
08/07/2018 ORANGE NC 911 CALL CENTER
TREE DOWN BLOCKING ROAD AT ST MARYS RD AND
MILLER RD IN HILLSBOROUGH.
&&
JFDLocal storm report, Aug 7, 8:24 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
824 PM EDT TUE AUG 7 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG HILLSBOROUGH 36.08N 79.10W
08/07/2018 ORANGE NC 911 CALL CENTER
TREE DOWN ON E KING ST AND S CAMERON ST IN
HILLSBOROUGH. THE TREE TOOK DOWN POWER LINES
AND CAUGHT ON FIRE.
&&
JFDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:16 PM EDT | Special Weather Statement | RAH | Randolph | 44 min |
| Aug 7, 8:36 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 39 min |
| Aug 7, 9:32 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 25 min |
| Aug 7, 9:47 PM EDT | Special Weather Statement | RAH | Davidson, Randolph | 58 min |
| Aug 7, 10:09 PM EDT | Areal Flood Advisory | RAH | Randolph | 3 hr |
| Aug 7, 10:11 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Randolph | 64 min |
| Aug 7, 10:12 PM EDT | Flash Flood Warning | RAH | Randolph | 3 hr |
| Aug 7, 10:26 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 49 min |
| Aug 7, 11:11 PM EDT | Special Weather Statement | RAH | Chatham, Durham, Harnett, Lee, Wake | 49 min |
| Aug 7, 11:16 PM EDT | Special Weather Statement | RAH | Montgomery | 59 min |
| Aug 7, 11:21 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Montgomery, Moore, Randolph | 32 min |
| Aug 7, 11:56 PM EDT | Special Weather Statement | RAH | Moore | 49 min |
| Aug 7, 11:58 PM EDT | Special Weather Statement | RAH | Wake | 62 min |
| Aug 8, 12:21 AM EDT | Special Weather Statement | RAH | Harnett, Lee | 39 min |
| Aug 8, 12:32 AM EDT | Special Weather Statement | RAH | Wilson | 28 min |
| Aug 8, 12:37 AM EDT | Special Weather Statement | RAH | Cumberland | 53 min |
| Aug 8, 12:47 AM EDT | Special Weather Statement | RAH | Harnett | 28 min |
| Aug 8, 12:50 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 29 min |
| Aug 8, 1:00 AM EDT | Special Weather Statement | RAH | Cumberland | 60 min |
| Aug 8, 2:19 AM EDT | Special Weather Statement | RAH | Bladen | 56 min |
| Aug 8, 2:33 PM EDT | Special Weather Statement | RAH | Forsyth | 57 min |
| Aug 8, 4:24 PM EDT | Special Weather Statement | RAH | Alamance, Durham, Orange | 66 min |
| Aug 8, 4:27 PM EDT | Special Weather Statement | RAH | Sampson | 63 min |
| Aug 8, 4:34 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 41 min |
| Aug 8, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange | 52 min |
| Aug 8, 4:54 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford, Randolph | 66 min |
| Aug 8, 5:05 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 40 min |
| Aug 8, 5:11 PM EDT | Special Weather Statement | RAH | Davidson | 64 min |
| Aug 8, 5:13 PM EDT | Special Weather Statement | RAH | Forsyth | 62 min |
| Aug 8, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 55 min |
| Aug 8, 5:42 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Orange | 63 min |
| Aug 8, 5:51 PM EDT | Special Weather Statement | RAH | Scotland | 39 min |
| Aug 8, 6:15 PM EDT | Areal Flood Advisory | RAH | Alamance, Chatham, Durham, Orange, Randolph | 3 hr |
| Aug 8, 6:24 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Orange | 3 hr |
| Aug 8, 6:30 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Wake | 45 min |
| Aug 8, 6:39 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Montgomery, Randolph, Stanly | 81 min |
| Aug 8, 7:29 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Harnett, Lee, Montgomery, Moore, Randolph | 76 min |
| Aug 8, 7:43 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston | 62 min |
| Aug 8, 7:51 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Richmond, Scotland | 54 min |
| Aug 8, 7:54 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax | 51 min |
| Aug 8, 7:57 PM EDT | Special Weather Statement | RAH | Wilson | 48 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.